# SDR SWAA2021102519354

- Difficulty date: September 17, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DELAMINATED LAVATORY A FLOOR PAN AT FWD GALLEY AREA ; 2021-429872 / REPAIRED LAVATORY A FLOOR PAN AT FWD GALELEY AREA IAW ZODIAC AEROSPACE STANDAR PRACTICES MANUAL B737 LAVATORY UNITS 25-46-99 PARAGRAPH 3F REPAIR 1-1
